# SDR USAA200702001

- Difficulty date: February 23, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N24893
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 44,994 hours, 30,353 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RIB 135.5 SKIN CLIP CRACKED BETWEEN STR 2 & 3.  REPAIRED PER EA 84116.
